Sie sind auf Seite 1von 4

Pubblicazioni 1. E.Recami, F.Raciti, W.

Rodrigues : Micro-Universes and strong black holes: a purely geometric approach to elementary particles, in: Gravitation: The Spacetime Structure, (Proceeding of Silarg-VIII), World Scientic, 1994. 2. F. Raciti et al.: Spin and electron structure, Phys.Lett. B, 318, (1993) 481-488. 3. F.Raciti and G. Salesi: Complex barrier tunneling times, Journal de Physique, France, 4 (1994), 1783-1789. 4. F. Raciti et al.: More about tunnelling times, the dwell time and the Hartman eect, Journal de Physique, I, France,5, (1995), 1351-1365. 5. M. Baldo and F. Raciti: Building quasimods for integrable billiards, Phys. Lett. A, 223, (1996), 417-420. 6. F. Raciti Metodi semiclassici in sistemi integrabili e non integrabili, Tesi di Dottorato. 7. E. Venturino, F. Raciti: Quaternion methods for random matrices in quantum physics, in digital Proceedings of: Internationales Kolloquium uber Anwendungen der Informatik un Mathematik in Architectur und Bauwesen- IKM 1997. 8. F. Raciti, E. Venturino: Eigenfrequency Determination for arbitrary cross section waveguides, Computer and Mathematics with applications., 41 (2001) 319-326. 9. F. Raciti, E. Venturino, A numerical method for quantum billiards with an application to waveguides, in: Progress in Industrial Mathematics at ECMI 2000, A.M. Anile, V. Capasso, A. Greco, Eds., Springer, 2001 10. F. Raciti, On the Calculation of Equilibrium in Time Dependent Trac Networks, in Equilibrium Models and Variational Models, 369377, P. Daniele, F. Giannessi, A. Maugeri, Eds., Kluwer Academic Publishers, Norwell, MA, Nonconvex Optim. Appl., 68, 2003. 11. F. Raciti, L. Scrimali, Time-dependent Variational Inequalities and Applications to Equilibrium Problems, Journal of Global Optimization, Vol. 28, pp. 387-400, April 2004. 12. F. Raciti Equilibria Trajectories as Stationary Solutions of Innite Dimensional Projected Dynamical Systems, Appl.Math.Lett., vol. 17 pp. 153-158, 2004. 13. F. Raciti, Bicriterion Weight Varying Spatial Price Networks, Journal of Optimization Theory and Applications, vol. 122, n. 2, pp. 387-403, August 2004. 1

14. A. Khan and F. Raciti A multiplier Rule in Set-Valued Optimization , Bulletin of the Australian Mathematical Society, vol. 68, pp. 93-100, 2003 15. A. Khan and F. Raciti On time dependent vector equilibrium problems ( Variational Analysis and Applications, 579587, Nonconvex Optim. Appl., 79, Springer, New York, 2005). 16. P. Falsaperla and F. Raciti, A direct method for the calculation of the equilibrium in the trac network problem, Le Matematiche, 60, 2, pp. 489-495, 2005. 17. J. Gwinner, F. Raciti, Random Equilibrium problems on networks, Mathematical Computer Modelling, 43, pp. 880-891, 2006. 18. J. Gwinner and F.Raciti, On a class of Random Variational Inequalities on Random Sets , Numerical Functional Analysis and Optimization, 27, 5-6, pp. 619-636, 2006. 19. P. Falsaperla and F. Raciti, An improved, non iterative algorithm for the calculation of the equilibrium in the trac network problem, Journal of Optimization Theory and Applications, Vol. 133, pp. 401411 2007. 20. B. Jadamba, A.A. Khan, F. Raciti, On the inverse problem of identifying Lam e coecients in linear elasticity, Computer and Mathematics with Applications, 56, 431443, 2008. 21. A. Maugeri, F. Raciti, On General Innite Dimensional Complementarity Problems, Optimization Letters, Vol.2, n.1, Jan. 2008, pp. 71-90. 22. F. Raciti, Equilibrium Conditions and Vector Variational Inequalities: a Complex Relation, Journal of Global Optimization, Vol. 40, 2008, pp 353360. 23. B. Djafari Rouhani, A.A. Khan, F. Raciti, Penalization and regularization for multivalued pseudo-monotone variational inequalities with Mosco approximation on constraint sets, Journal of Global Optimization, Vol. 40, 2008, pp.147153. 24. J. Gwinner and F.Raciti, On Monotone Variational Inequalities with Random Data, Journal of Mathematical Inequalities, Vol.3, n.3, pp. 443-453, 2009. 25. A. Causa, F. Raciti, On the modelling of the time dependent Walras Equilibrium Problem , Communication to SIMAI Congress, Vol. 3, 2009, pp. 1-12, DOI: 10.1685/CSC09229. 26. A. O. Caruso, A.A. Khan, F. Raciti, Continuity results for some classes of Variational Inequalities and applications to time dependent equilibrium problems, Numerical Functional Analysis and Optimization, Vol. 30 (11-12), pp.1272-1288 (2009).

27. A. Maugeri, F. Raciti, On Existence Theorems for Monotone and Nonmonotone Variational Inequalities, Journal of Convex Analysis, Vol.16, n.3&4, pp. 899-911, 2009. 28. J. Gwinner and F.Raciti, Random Variational Inequalities with Applications to Equilibrium Problems under Uncertainty, book chapter in : Modelling, Simulation and Optimization, IN-TECH ed., Vienna, pp. 161179, (2010), (direct link to the chapter: http://sciyo.com/articles/show/title/random-variational-inequalitieswith-applications-to-equilibrium-problems-under-uncertainty). 29. A. Causa, F. Raciti, Lipschitz continuity results for a class of variational inequalities: a geometric approach, to appear on: Journal of Optimization Theory and Application, Vol. 145, n.2, 2010, pp. 235248. 30. B. Jadamba, A.A. Khan, F.Raciti, B.D. Rouhani, Generalized Solutions of MultiValued Monotone Quasi-Variational Inequalities (book chapter), in: Optimization and Optimal Control, (A. Chinchuluun, P.M. Pardalos, R. Enkhbat, Eds., Springer), pp. 227240, 2010. 31. A. Maugeri, F. Raciti, Remarks on Innite Dimensional Duality, Journal of Global Optimization, Vol. 46 n.4, pp. 581-588 (2010). 32. A. Causa, F. Raciti, Some Remarks on the Walras Equilibrium Problem in Lebesgue Spaces, Optimization Letters, DOI:10.1007/s11590-010-0193-y, 5, pp.99112, 2011. 33. P. Falsaperla, F. Raciti, Global Approximation of Lipschitz Solutions of TimeDependent Variational Inequalities with Error Estimates , preprint. 34. P. Falsaperla, F. Raciti, L. Scrimali, A variational inequality approach to the spatial price equilibrium problem under uncertain data,: Optim Eng. (2012) 13:417434 DOI 10.1007/s11081-011-9158-y. 35. P. Daniele, S. Giur e, A. Maugeri, F. Raciti, Strong Duality and Applications, preprint. 36. A. Causa, F. Raciti, A purely geometric approach to the problem of computing the projection of a point on a symplex, Journal of Optimization Theory and Applications, DOI 10.1007/s10957-012-0115-5, Vol. 156 n.1, November 2012. 37. J. Gwinner, F. Raciti, Some equilibrium problems under uncertainty and random variational inequalities, Annals of Operations research, vol. 200, p. 299-319, doi: 10.1007/s10479-012-1109-2. 38. F.Faraci, F. Raciti, On generalized Nash equilibrium in innite dimension: the Lagrange multipliers approach, in corso di stampa su Optimization. 3

39. B. Jadamba, A.A. Khan, F.Raciti, Regularization of Stochastic Variational Inequalities and a Comparison of an Lp and a Sample-Path Approach, sottomesso per la pubblicazione. 40. B. Jadamba, F. Raciti, A variational inequality approach to a class of environmental equilibrium problems, Applied Mathematics, Vol. 3 n. 11, November, 2012, http://www.scirp.org/journal/am/. 41. B. Jadamba, F. Raciti, On the modelling of some environmental games with uncertain data, sottoposto per la pubblicazione. 42. N. Bush, B. Jadamba, A.A. Khan, F. Raciti, Numerical Identication of a Parameter in Fourth-Order Partial Dierential Equations by an Equation Error Approach, sottoposto per la pubblicazione.